Is there anything that can help with dizziness or loss of balance with a migraine, or after the migraine actually. For days after a headache, I lose my balance and am extremely dizzy until all ghosts of the headache are gone. I also have vision impairment in my left eye, numbness in my left side: face, neck to the point that I have to be careful eating or I will bite the inside of my mouth while chewing.
I can not be in the sun or anywhere near flourescent lights, or for that matter ride in a car. This has been going on since Nov of 2010. I have lost my job, fired due to illness, and no matter how hard I try to fight this dizzyness, I just can't make it go away.
When I ride in a car the lights around me look like star bursts, a million of them off of every light out there. I have given up driving. Actually I did that when I lost the sight in my left eye late Feb of 2011. I can see out of it again, the vision is just weird. Blurred, double, or prism.
To get back to my original question, any ideas on how to calm down the dizziness?????????? I would so love to start doing some of the things that I Love again. I have had my computer adjusted so I can use it for short periods of time. I can read a book, I sometimes have to block off my left eye to do so. Listening to music has been a life saver.
I do have a great Neurologest, I am receiving nerve blocks in my neck and this has helped the pain and even slowed the migraines some. I am taking vitamins, and the meds the doctor prescribed. I can't get back into see him until August.
My life is so very limited, Please send any ideas or thoughts that may help??!
Yes I had an MRI, I have three disc's, C3, C4,C5, on is ruptured, two are buldging. Is this causing my dizziness? This is why the doctors are doing the nerve blocks. Also to try to stop the migraines. I have Hemiplegic Migraines, rare but I have had them since I was a child. I injured my neck on Thanksgiving day moving a table. Since then the disc's have been triggerings headaches. I am at a loss because I have to live in the dark pretty much, or at the very least stay to the shadows.
How are you? With migraine, preventive medications are usually prescribed together with the abortive medicines, by your doctor to help ease the symptoms. It is indeed possible that the neck injury contributes and triggers to the headaches and it is important that the neck issues should be addressed also. Aside from medications, complementary and alternative medicine such as biofeedback therapy may also help. Discuss this with your doctor for proper management. Take care and do keep us posted.
Alternative medicine such as accupture, nerve blocks, ect... have been trying them. I take a preventive med: Topamax, abortive: Cambia. When I use my left arm or move my head around alot I get into trouble. The pain starts behind my left ear, extends across my skull, then takes over the left side of my head. Then full blown Migraine. This has been happening every day because I have been trying to do normal things. Once the pain starts, I can't keep my head up.
I have an appt on the 28 with my pain management dr. I see my Neuro in early Aug.
I am also taking Vitamin B2, Mannesium, Verapamin 120mg, even though I have low blood pressure ~ I do understand why this was prescribed. I take Lyrica 75mg 2X a day.
I want to thank you for the chart it did help me understand my symptoms better. Now I just wish a surgeon would remove the discs and all of this would stop!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.